File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Recognizing Certain Rational Homogeneous Manifolds of Picard Number 1 from their Varieties of Minimal Rational Tangents

TitleRecognizing Certain Rational Homogeneous Manifolds of Picard Number 1 from their Varieties of Minimal Rational Tangents
Authors
Issue Date2008
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/bookstore/amsipseries
Citation
AMS - IP Studies in Advanced Mathematics, 2008, v. 42, p. 41-62 How to Cite?
DescriptionMonographic series
Persistent Identifierhttp://hdl.handle.net/10722/75161
ISBN
ISSN

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_HK
dc.date.accessioned2010-09-06T07:08:31Z-
dc.date.available2010-09-06T07:08:31Z-
dc.date.issued2008en_HK
dc.identifier.citationAMS - IP Studies in Advanced Mathematics, 2008, v. 42, p. 41-62en_HK
dc.identifier.isbn9780821844168-
dc.identifier.issn1089-3288en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75161-
dc.descriptionMonographic series-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/bookstore/amsipseriesen_HK
dc.relation.ispartofAMS - IP Studies in Advanced Mathematicsen_HK
dc.rightsFirst published in [Publication] in [volume and number, or year], published by the American Mathematical Societyen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleRecognizing Certain Rational Homogeneous Manifolds of Picard Number 1 from their Varieties of Minimal Rational Tangentsen_HK
dc.typeArticleen_HK
dc.identifier.emailMok, N: nmok@hkucc.hku.hken_HK
dc.identifier.authorityMok, N=rp00763en_HK
dc.description.naturepostprint-
dc.identifier.hkuros142186en_HK
dc.identifier.volume42-
dc.identifier.spage41-
dc.identifier.epage62-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats